# SDR UALA2013020400625

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,448 hours, 6,710 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120 RT SLOPING SHEAR WEB CRACKED.   MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-40-30 REPAIR 3.
